| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Fall (1848); Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported a patient underwent an initial knee arthroplasty.Approximately 7 months later, the patient fell and an implant came loose.Subsequently, the patient underwent a revision procedure.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).Explant date: (b)(6) 2020.Concomitant medical products: 42500006401 - femur cemented posterior stabilized (ps) narrow left size 8 - 63993201.42512600912 - articular surface fixed bearing constrained posterior stabilized (cps) left.12 mm height use with tibia sizes g-h / ps femur sizes 6-9 - 63997874.42540000035 - all poly patella cemented 35 mm diameter - 64387685.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2023-00067.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.It was mentioned that the patient fell, however it cannot be confirmed if this caused or contributed to the implant loosening.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.